# SDR REXA2012043000596

- Difficulty date: April 30, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 17,530 hours, 14,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4281, FWD CABIN EMERG OVERHEAD CEILING FLOOD LIGHT INOPERATIVE .  REMOVED AND REPLACED FWD BULB, OPS CHECKED GOOD.
